MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0MM REAMER HEAD FOR RIA 2 STERILE; ACCESSORIES, ARTHROSCOPIC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0MM REAMER HEAD FOR RIA 2 STERILE; ACCESSORIES, ARTHROSCOPIC
Model Number 03.404.022S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device history lot: manufacturing location: supplier: (b)(4), release to warehouse date: mar 09, 2020, expiration date: feb 28, 2030, part number: 03.404.022s, 13.0mm reamer head for ria 2-sterile, lot number: 46p3577 (sterile), lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Packaging label log (pll) , lmd was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 17504 supplied by (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 03.404.M022, ria 2 reamer head 13.0mm, lot number: 6911015, lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns073690 met all inspection acceptance criteria.Certificate of compliance received from mark two engineering dated jan 24, 2020 was reviewed and determined to be conforming.Certification for heat treat supplied to mark two engineering from vacu-braze inc.Dated dec 19, 2019 was reviewed and determined to be conforming.Heat treat specified at 50-55 hrc.Results certified at 54 hrc.Certificate of compliance supplied to mark two engineering from boston centerless dated sep 04, 2019 was reviewed and determined to be conforming.Raw material certification supplied to boston centerless from carpenter dated june 12, 2019 was reviewed and determined to be conforming.Device history review: oct 22, 2020: dhr reviewed.This lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the 13mm reamer head got caught on cement in the tibia canal and came off in the canal.This resulted in parts of the reamer head breaking off in the canal.The reamer head was safely removed.Fragments were generated small fragments were left in the canal.There was a surgical delay of one minute.The procedure was successfully completed.There was no patient consequence.Concomitant devices reported: ria 2 reaming kit 520mm sterile (part# 03.404.001s, lot# 56p1448, quantity# 1).This complaint involves one (1) device.This report is for (1) 13.0mm reamer head for ria 2 sterile.This is report 1 of 1 for (b)(4).

Brand Name
13.0MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10846530
Report Number2939274-2020-05174
Device Sequence Number19413956
Product Code HRX
UDI-Device Identifier10886982274021
UDI-Public(01)10886982274021
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.022S
Device Catalogue Number03.404.022S
Device Lot Number46P3577
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;